Free Access
Issue
ESAIM: PS
Volume 14, 2010
Page(s) 263 - 270
DOI https://doi.org/10.1051/ps:2008034
Published online 29 October 2010
  1. K.S. Alexander, Approximation of subadditive functions and convergence rates in limiting-shape results. Ann. Probab. 25 (1997) 30–55. MR MR1428498. [CrossRef] [MathSciNet]
  2. C. Ané, S. Blachère, D. Chafaï, P. Fougères, I. Gentil, F. Malrieu, C. Roberto and G. Scheffer, Sur les inégalités de Sobolev logarithmiques, Panoramas et Synthèses [Panoramas and Syntheses], volume 10. Société Mathématique de France, Paris (2000). With a preface by Dominique Bakry and Michel Ledoux. MR MR1845806.
  3. E. Bolthausen, A note on the diffusion of directed polymers in a random environment. Commun. Math. Phys. 123 (1989) 529–534. [CrossRef]
  4. P. Carmona and Y. Hu, On the partition function of a directed polymer in a Gaussian random environment, Probab. Theory Relat. Fields 124 (2002) 431–457. MR MR1939654.
  5. P. Carmona and Y. Hu, Fluctuation exponents and large deviations for directed polymers in a random environment. Stoch. Process. Appl. 112 (2004) 285–308. [CrossRef]
  6. P. Carmona and Y. Hu, Strong disorder implies strong localization for directed polymers in a random environment. ALEA 2 (2006) 217–229.
  7. F. Comets and N. Yoshida, Directed polymers in random environment are diffusive at weak disorder. Ann. Probab. 34 (2006) 1746–1770. [CrossRef] [MathSciNet]
  8. F. Comets and V. Vargas, Majorizing multiplicative cascades for directed polymers in random media. ALEA Lat. Am. J. Probab. Math. Stat. 2 (2006) 267–277 (electronic). MR MR2249671. [MathSciNet]
  9. F. Comets, S. Popov and M. Vachkovskaia, The number of open paths in an oriented Formula -percolation model. J. Stat. Phys. 131 (2008) 357–379. MR MR2386584. [CrossRef] [MathSciNet]
  10. A. Dembo and O. Zeitouni, Large deviations techniques and applications. Second edition. Volume 38 of Applications of Mathematics (New York). Springer-Verlag, New York (1998). MR MR1619036.
  11. J. Feng and T.G. Kurtz, Large deviations for stochastic processes, in Mathematical Surveys and Monographs, volume 131. American Mathematical Society, Providence, RI (2006). MR MR2260560.
  12. H. Kesten and V. Sidoravivius, A problem in last-passage percolation, preprint (2007), http://arxiv.org/abs/0706.3626.
  13. S.R.S. Varadhan, Large deviations for random walks in a random environment. Commun. Pure Appl. Math. 56 (2003) 1222–1245. Dedicated to the memory of Jürgen K. Moser. MR MR1989232. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.